# SDR 96ZZZX4414

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6980V
- Make and model: Mooney M20C
- Aircraft serial: 201195
- System (JASC): 2436 · DC Regulator
- Part: Adapter
- Part number: 800331721
- Condition: Misinstalled
- Location: Dc System
- Component: Electrodelta, VR415F
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

QEM REGULATOR, P/N 20082, WAS NOT AVAILABLE SO A ELECTRODELTA REGULATOR, P/N VR415F, THAT HAS A DIFFERENT CONNECTOR WAS INSTALLED WITH ADAPTER CABLE, P/N 800331-721.  THE QEM REGULATOR INTERNAL GROUND ORIGINALLY ATTACHED TO SHELL OF ALUMINUM MS TYPE CANNON PLUG, ADAPTER ELIMINATES GROUND PATH.  AFTER INSTALLATION, MS PORTION OF PLUG WAS LAYING AGAINST REGULATOR MAKING HIGH RESISTANCE CONTACT CAUSING ERRATIC OPERATION OF CHARGING SYSTEM.  RE-LOCATING GROUND CORRECTED CONDITION.  MANUFACTURER OF REGULATOR SHOULD CAUTION ABOUT THIS.
